# SDR QXEA2025112100351

- Difficulty date: November 17, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 7,461 hours, 5,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 17068851401
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE CABLE MECHANISM DAMAGED AT UPPER SIDE.  REPAIRED L2 DOOR EMERGENCY SLIDE CABLE MECHANISM UPPER SIDE IAW AMM 52-12-40-000/400-801-A STEPS 7.5 (2.8).
